# SDR RAIA201804100001

- Difficulty date: April 10, 2018
- Submitted: April 12, 2018
- Operation: Air carrier
- Aircraft: N18120
- Make and model: Emb EMB-145XR
- Aircraft serial: 145681
- Aircraft time: 39,764 hours, 23,839 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Out Of Adjust
- Location: Cabin Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS MAIN CABIN DOOR DIFFICULT TO OPEN. LUBED MAIN DOOR SEAL AND ADJUSTED FWD ROLLER. OPS CHECK GOOD.
